# SDR DHL9974211C

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Damaged
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENGINE LOWER COWL, HORIZONTAL FRAME DAMAGED INBD SIDE 27 AFT FOF FWD EDGE.  REMOVED AND REPLACED DAMAGED FRAME PER SRM 1-10-2, N/R 6634.
